# SDR SWIA202158752

- Difficulty date: March 19, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 41,662 hours, 38,387 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 605-621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF AFT POTABLE WATER DRAIN FOUND EXTERIOR FUSE SKIN CORRODED BETWEEN F.S. 605 - F.S. 621 STRINGER 26R - 25R     (C-CHECK RO 6/11/2021)    REPAIRED FUSE SKIN CORROSION UNDER AFT POTABLE WATER DRAIN AT FS605 - FS621 STGR 26R - 25R IAW MHIRJ REO 601R-53-61-7611 REV-- DATED 2021-04-21.  COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM M-337.  WEIGHT CHANGE IS NEGLIGIBLE.
